# SDR IPXA10M59047

- Difficulty date: March 24, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 39,144 hours, 7,815 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 EXISTING DOUBLER ON RT WING TELESCOPIC DUCT CUTOUT HAS DEEP CHAFE ON IB AND OB SIDES.  REMOVED OLD DOUBLER AND FILLERS. FABRICATED AND INSTALLED REPAIR REF SRM57-40-01 FIG 201 REPAIR 10.
